# SDR HEEA0010141

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Part number: 206075447101
- Condition: Defective
- Location: Dc Sys
- Part time: 474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR DOES NOT COME ON LINE.  VOLTAGE REGULATOR DEFECTIVE.
